# SDR ASOA201704273118

- Difficulty date: April 27, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 41,025 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14521925613
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FRAME FORWARD SILL CUT OUT CORRODED. SILL REPLACED AS PER SRM 51-40-02.
